MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 KIT, REPLACEMENT BATTERY, LPCR2, MULTI; AUTOMATED EXTERNAL DEFIBRILLATOR BATTERY

PHYSIO-CONTROL, INC. - 3015876 KIT, REPLACEMENT BATTERY, LPCR2, MULTI; AUTOMATED EXTERNAL DEFIBRILLATOR BATTERY
Catalog Number 11141-000165
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report that their battery caught fire.This may lead to injury as a result of the fire.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Additional Manufacturer Narrative
Section d4, lot/serial no., has been changed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The faulty battery was not returned to stryker for evaluation as an investigation would be unable provide any additional information.The product images were provided, which confirmed the reported issue.However, the root cause of the reported issue could not be determined.The battery was archived by the customer.
 
Event or Problem Description

Brand Name
KIT, REPLACEMENT BATTERY, LPCR2, MULTI
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR BATTERY
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key23875210
Report Number0003015876-2025-02721
Device Sequence Number12155381
Product Code MKJ
UDI-Device Identifier00883873867792
UDI-Public00883873867792
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P170018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number11141-000165
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer04/22/2026
04/29/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date04/22/2026
05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown